only seem like I started having leg cramps after I have been taking the Metoprolol.
29 Oct 2009
You can view side-effect profiles of the medicines you are on here:
The Lotrel and Lipitor can both cause muscle cramps. You should contact your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...
5 answers • 20 Oct 2009
1 answer • 2 Nov 2009
Taking daily Benazepril 10 mg, Lipitor 10 mg, Metoprolol ER 50 mg and frequently Diphenhydramine HC1 (Benedryl) for allegries. Recently dozed off ...
2 answers • 12 Aug 2010
I get a lot of cramps, mostly legs but also in rib cage, hands, etc. Seems like they started a couple years ago, I'm now 60 yrs old. Sometimes I ...
4 answers • 25 Oct 2012
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
1 answer • 10 Feb 2014